Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Dynamics analysis of a stochastic SIRS epidemic model with nonlinear incidence rate and transfer from infectious to susceptible

1 School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China
2 School of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan, Shanxi 030006, China

Special Issues: Transmission dynamics in infectious diseases

In this paper, we investigate the dynamics of a stochastic SIRS epidemic model with non-linear incidence rate and transfer from infectious to susceptible. Firstly, the existence and uniqueness of global positive solution of the model with any positive initial value are proved. Next, sufficient conditions for extinction and persistence of the disease are established. It is found that a large noise intensity has the effect of suppressing the epidemic. At last, some numerical simulations are introduced to demonstrate the theoretical results. Our results generalize and improve the existing results.
  Figure/Table
  Supplementary
  Article Metrics

References

1. F. H. Chen, A susceptible-infected epidemic model with voluntary vaccinations, J. Math. Biol., 53(2006), 253–272.

2. J. Li and Z. Ma, Stability analysis for SIS epidemic models with vaccination and constant popu-lation size, Discrete Contin. Dyn. Syst., Ser. B, 4(2004), 635–642.

3. F. Zhang, J. Li and J. Li, Epidemic characteristics of two classic SIS models with disease-induced death, J. Theor. Biol., 424(2017), 73–83.

4. W. M. Liu, H. W. Hethcote and S. A. Levin, Dynamical behavior of epidemiological models with nonlinear incidence rates, J. Math. Biol., 25(1987), 359–380.

5. W. M. Liu, S. A. Levin and Y. Iwasa, Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models, J. Math. Biol., 23(1986), 187–204.

6. T. Li, F. Zhang, H. Liu, et al., Threshold dynamics of an SIRS model with nonlinear incidence rate and transfer from infectious to susceptible, Appl. Math. Lett., 70(2017), 52–57.

7. T. Khan, A. Khan and G. Zaman, The extinction and persistence of the stochastic hepatitis B epidemic model, Chaos Soliton Fract., 108(2018), 123–128.

8. X. Meng, F. Li and S. Gao, Global analysis and numerical simulations of a novel stochastic eco-epidemiological model with time delay, Appl. Math. Comput., 339(2018), 701–726.

9. M. EI Fatini, A. Lahrouz, R. Pettersson, et al., Stochstic stability and instability of an epidemic model with relapse, Appl. Math. Comput., 316(2018), 326–341.

10. A. Lahrouz and A. Settati, Necessary and sufficient condition for extinction and persistence of SIRS system with random perturbation, Appl, Math, Comput., 233(2014), 10–19.

11. Y. Lin and D. Jiang, Threshold behavior in a stochastic SIS epidemic model with standard inci-dence, J. Dyn. Diff. Equat., 26(2014), 1079–1094.

12. Z. Teng and L. Wang, Persistence and extinction for a class of stochastic SIS epidemic models with nonlinear incidence rate, Physic. A, 451(2016), 507–518.

13. H. Qi, L. Liu and X. Meng, Dynamics of a non-autonomous stochastic SIS epidemic model with double epidemic hypothesis, Complexity, 2017(2017), 14.

14. Y. Cai, Y. Kang and W. Wang, A stochastic SIRS epidemic model with nonlinear incidence rate, Appl. Math. Comput., 305(2017), 221–240.

15. Z. Chang, X. Meng and X. Lu, Analysis of a novel stochastic SIRS epidemic model with two different saturated incidence rates, Physic. A, 472(2017), 103–116.

16. N. H. Du and N. N. Nhu, Permanence and extinction of certain stochastic SIR models perturbed by a complex type of noises, Appl. Math. Lett., 64(2017), 223–230.

17. A. Lahrouz, L. Omari and D. Kiouach, Global analysis of a deterministic and stochastic nonlinear SIRS epidemic model, Nonlinear Anal. Model. Control, 16(2011), 59–76.

18. A. Lahrouz, L. Omari and D. Kiouach, Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence, Stat. Probabil. Lett., 83(2013), 960–968.

19. Q. Liu, D. Jiang, N. Shi, et al., Stationary distribution and extinction of a stochastic SIRS epidemic model with standard incidence, Physica A, 469(2017), 510–517.

20. Y.Zhao and D. Jiang, Thethreshold of a stochastic SIRS epidemic model withsaturated incidence, Appl. Math. Lett., 34(2014), 90–93.

21. Q. Liu and Q. Chen, Dynamics of a stochastic SIR epidemic model with saturated incidence, Appl. Math. Comput., 282(2016), 155–166.

22. Y. Song, A. Miao, T. Zhang, et al., Extinction and persistence of a stochastic SIRS epidemic model with saturated incidence rate and transfer from infectious to susceptible, Adv. Differ. Equ., 293(2018).

23. T. Tang, Z. Teng and Z. Li, Threshold behavior in a class of stochastic SIRS epidemic models with nonlinear incidence, Stoch. Anal. Appl., 33(2015), 994–1019.

24. D. Xiao and S. Ruan, Global analysis of an epidemic model with nonmonotone incidence rate, Math. Biosci., 208(2007), 419–429.

25. J. Cui, Y. Sun and H. Zhu, The impact of media on the control of infectious diseases, J. Dynam. Differ. Equat., 20(2008), 31–53.

26. T. Caraballo, M. EI Fatini, R. Pettersson, et al., A stochastic SIRI epidemic model with relapse and media coverage, Discrete Contin. Dyn. Syst., Ser. B, 23(2018), 3483–3501.

27. X. Mao, Stochsatic Differential Equations and Applications, Second edition, Horwood Publishing Limited, Chichester, 2007.

28. M. Liu and K. Wang, Dynamics of a Leslie-Gower Holling-type II predator-prey system with Lévy jumps, Nonlinear Anal., 85(2013), 204–213.

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved